The minimal free resolution of a certain determinantal ideal
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 275-290
Printed June 1, 2005
Eun J. Choi, Young H. Kim, Hyoung J. Ko, Seoung J. Won
Yonsei University, Yonsei University, Yonsei University, Yonsei University
Abstract : Let $S=R[x_{ij}|1\leq i \leq m, 1\leq j \leq n]$ be the polynomial ring over a noetherian commutative ring $R$ and $I_p$ be the determinantal ideal generated by the $p \times p$ minors of the generic matrix $(x_{ij})(1 \leq p \leq \min(m,n)).$ We describe a minimal free resolution of $S/I_p,$ in the case $m=n=p+2$ over $\Bbb Z.$
Keywords : determinantal ideal, minimal free resolution
MSC numbers : 13C40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd